# SDR ZZDA2007280

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vent
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE RIGHT HAND VENT BOX CRACKED.  INSTALLED DOUBLER REPAIR ON RIGHT HAND VENT BOX PER EO 17-5320-2023.
